# SDR DALA2023112809765

- Difficulty date: November 25, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,454 hours, 34,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIMENSIONAL MEASUREMENTS WERE FOUND OUT OF LIMITS ON SECTION OF WING BOX UPPER SKIN BTW STA Y=750 AND X=19 TO X=59 AT LH MLG/ WHEEL WELL (SM) AFTER CORROSION REMOVAL. SUMMARY OF NRC 00640: CORROSION LEVEL 2. DIMENSIONAL MEASUREMENTS WERE FOUND OUT OF LIMITS ON SECTION OF WING BOX UPPER SKIN BTW STA Y=750 AND X=19 TO X=59 AT LH MLG/ WHEEL WELL. UPPER REAR SKIN WAS REPAIRED PER ER/A 613283-14 REV ORIGINAL SECTION I PERMANENT REPAIR AND PRI 613283-14 REV 6. ASSOCIATED ER/A 14-613283 ADDED FOR AC 9582 (LP #0081393)
